# SDR LR7A2015062700594

- Difficulty date: June 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 62,947 hours, 31,001 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK, FOUND HORIZONTAL STABILZER LOWER SKIN FS1066, RBL36 HAD CRACK & CORROSION.  REPAIRED IAW SRM, 51-60 & 51-70, AND DWG 370372.
